# SDR SWIA202512020922

- Difficulty date: September 22, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT SLAT 1 FIXED LEADING EDGE SEAL FOUND 3 PRE-EXISTING ELONGATED HOLES.  REPAIRED ELONGATED HOLES IAW REO 690-57-41-584, REV-.
